# SDR UPS07849408

- Difficulty date: February 22, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fs 857 L19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN ATTACH FITTING CRACKED AT STA 857.125 L19R.  REMOVED FITTING AT STA 857.125 L19R IAW SRM 51-1-20D.  FABRICATED AND INSTALLED REPAIR FITTING AT STA 857.125 L19R IAW SRM 51-03-02 SRM 51-1-20D.
